Magmatic diversity of western Mexico as a function of metamorphic transformations in the subducted oceanic plate

TitleMagmatic diversity of western Mexico as a function of metamorphic transformations in the subducted oceanic plate
Publication TypeJournal Article
Year of Publication2011
AuthorsGómez-Tuena A, Mori L, Goldstein SL, Pérez-Arvizu O
JournalGeochimica et Cosmochimica Acta
Volume75
Issue1
Pagination213 - 241
Date Published01/2011
ISSN00167037
Keywordscites, petdb
DOI10.1016/j.gca.2010.09.029
Short TitleGeochimica et Cosmochimica Acta